Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

1982 | Zeitschriftenaufsatz | PUB-ID: 1784271
Spurious solutions for discrete superlinear boundary value problems
Beyn W-J, Lorenz J (1982)
Computing 28(1): 43-51.
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | PUB-ID: 1774974 PUB | PDF | DOI | WoS
 
1971 | Zeitschriftenaufsatz | PUB-ID: 1774972 PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

eissn=1436-5057

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung